# SDR UPS01235247

- Difficulty date: February 14, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 7 FLAP TRACK, FWD ATTACH LUGS HAS HEAVY SURFACE CORROSION FOUND ON BOTH LUGS ON BOTH INBD AND OTBD THRUST FACES BORE HAS ALSO GOT SIGNS OF CORROSION.  CORROSION REMOVED BY MACHINING AND BUSHINGS INSTALLED AS REQUIRED.
